On a Theorem of Dixmier.

Kung-Fu Ng

Mathematica Scandinavica (1971)

  • Volume: 29, page 279-280
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Ng, Kung-Fu. "On a Theorem of Dixmier.." Mathematica Scandinavica 29 (1971): 279-280. <http://eudml.org/doc/166213>.

author = {Ng, Kung-Fu},
journal = {Mathematica Scandinavica},
pages = {279-280},
title = {On a Theorem of Dixmier.},
url = {http://eudml.org/doc/166213},
volume = {29},
year = {1971},

AU - Ng, Kung-Fu
TI - On a Theorem of Dixmier.
JO - Mathematica Scandinavica
PY - 1971
VL - 29
SP - 279
EP - 280
UR - http://eudml.org/doc/166213
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.